Mefkind Forte Tablet (Paracetamol)

$23.00$57.00

$23.00$57.00

SKU: 4409 Category:
Variation Price Price/Unit Add To Cart
30 Tablet/s $23.00 (0.77/unit) 0.77
60 Tablet/s $42.00 (0.7/unit) 0.7
90 Tablet/s $57.00 (0.63/unit) 0.63

Additional information

Country of Origin

india

Dosage Form

Tablets

Generic Name

Mefenamic Acid

Indication

Pain relief

Packaging

10 tablet dt in 1 strip

Manufacturer

Mankind Pharma Ltd

Composition

Mefenamic Acid (500mg) + Paracetamol (325mg)

INTRODUCTION
Mefkind Forte Tablet is a combination of two medicines. It is used in the treatment of fever. It is also useful for the treatment of mild to moderate pain of various conditions like headache, body ache, and toothache.

Mefkind Forte Tablet is to be taken with food. This will prevent you from getting an upset stomach. The dose will depend on what you are taking it for and how well it helps your symptoms. You should take it as advised by your doctor. Do not take more or use it for a longer duration than recommended by the doctor.

The most common side effects of this medicine include nausea, vomiting, diarrhea, indigestion, loss of appetite, and heartburn. If any of these side effects bother you or get worse, you should speak to your doctor. Your doctor may be able to suggest ways of preventing or reducing the side effects.

Before taking it, you should let your doctor know if you have a history of ulcer or bleeding in your stomach, high blood pressure, or have any trouble with your heart, kidneys, or liver. Let your doctor also know about all the other medicines you are taking because they may affect, or be affected by, this medicine.

USES OF MEFKIND TABLET
  • Pain relief
  • Treatment of Fever

BENEFITS OF MEFKIND TABLET

Mefkind Forte Tablet is a combination of medicines used to treat aches and pains. It blocks chemical messengers in the brain that tell us we have pain. It is effective in relieving pain caused by headache, migraine, nerve pain, toothache, sore throat, period (menstrual) pains, arthritis and muscle aches.
Take it as it is prescribed to get the most benefit. Do not take more or for longer than needed as that can be dangerous. In general, you should take the lowest dose that works, for the shortest possible time.

SIDE EFFECTS OF MEFKIND TABLET
Most side effects do not require any medical attention and disappear as your body adjusts to the medicine. Consult your doctor if they persist or if you’re worried about them

Common side effects of Mefkind

  • Nausea
  • Vomiting
  • Diarrhea
  • Indigestion
  • Loss of appetite
  • Heartburn

HOW TO USE MEFKIND TABLET
Take this medicine in the dose and duration as advised by your doctor. Swallow it as a whole. Do not chew, crush or break it. Mefkind Forte Tablet is to be taken with food.

HOW MEFKIND TABLET WORKS
Mefkind Forte Tablet is a combination of two medicines: Mefenamic Acid and Paracetamol. It works by blocking the release of certain chemical messengers that cause fever, pain and inflammation (redness and swelling).
Be the first to review “Mefkind Forte Tablet (Paracetamol)”

Your email address will not be published. Required fields are marked *

Reviews

There are no reviews yet.

Need Help? Chat with us

Main Menu